Positive solutions for integral boundary value problems of nonlinear fractional differential equations
Articles > Article ยท 2024
Authors: Tawanda Gallan Chakuvinga, Fatma Serap Topal
Miskolc Mathematical Notes, International, WoS, 2024, vol 25, pp 173-173
Summary
In this paper, we consider integral boundary value problems of nonlinear fractional differential equations. Existence results of positive solutions for the problem are obtained based on the Guo-Krasnoselskii theorem and the Five functional fixed point theorem. Simple examples follow the main results in successive sections.